# SDR AC2A066556

- Difficulty date: February 19, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N17237
- Make and model: Bell 206L-3
- Aircraft serial: 51478
- Aircraft time: 7,598 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 206310105101
- Condition: Damaged
- Location: Tail Rotor
- Part time: 932 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS WERE GAULING AND CAUSING STIFF PEDALS AT 100 PERCENT.   INSTALLED 4 NEW BEARINGS IN THE BLADES.
